# SDR DALA2015113007270

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 44,570 hours, 19,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BS 520, LBL 24 SEAT TRACK CROWN GOUGED FROM SEAT. MAINTENANCE REMOVED DAMAGED SEAT TRACK AT BS 520, LBL 24 IAW SRM 53-00-52, REPAIR 4. INSTALLED NEW SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
